JournalsifbVol. 13, No. 3pp. 327–339

A semidiscrete scheme for a one-dimensional Cahn–Hilliard equation

  • Carina Geldhauser

    Universität Bonn, Germany
  • Matteo Novaga

    Università di Pisa, Italy
A semidiscrete scheme for a one-dimensional Cahn–Hilliard equation cover

Abstract

We analyze a semidiscrete scheme for the Cahn–Hilliard equation in one space dimension, when the interface length parameter is equal to zero. We prove convergence of the scheme for a suitable class of initial data, and we identify the limit equation. We also characterize the long-time behavior of the limit solutions.

Cite this article

Carina Geldhauser, Matteo Novaga, A semidiscrete scheme for a one-dimensional Cahn–Hilliard equation. Interfaces Free Bound. 13 (2011), no. 3, pp. 327–339

DOI 10.4171/IFB/260